# SDR UPS99830394

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 597.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING L/E LWR SKIN AT XFS 597.5 IS CRACKED AT THE DRAIN HOLE AND ONE RIVET HOLE.  STOP DRILLED CRACKS AND REPAIRED SKIN IAW EO DC8-5720-4087-B.
